zbMATH — the first resource for mathematics

On hyperfunctions with analytic parameters. (English) Zbl 0682.32004
Algebraic analysis, Pap. Dedicated to Prof. Mikio Sato on the Occas. of his Sixtieth Birthday, Vol. 1, 267-276 (1989).
[For the entire collection see Zbl 0665.00008.]
At first the author exposes the notion of hyperfunctions with analytic parameters, surveys their fundamental properties and stresses the unique continuation properties. For example, he gives a sketch of an elemental proof of the theorem of Holmgren type due to M. Kashiwara, T. Kawai and T. Kimura [Foundations of algebraic analysis (1986; Zbl 0605.35001) (original Japanese 1980)], proves analyticity discrete loci and applies to germs of solutions of the wave equation.
Reviewer: J.Kajiwara

32A45 Hyperfunctions
58J40 Pseudodifferential and Fourier integral operators on manifolds